Geometrically Degenerate Solutions of the Kilmister-Yang Equations

1975
3 pages
Published in:
  • Phys.Rev.Lett. 35 (1975) 320-322

Citations per year

197619882000201220245102
Abstract: (APS)
I solve, in principle, the Kilmister-Yang equations for the degenerate cases of conformal flatness and decomposability of space-time. The unphysical metrics discussed by Pavelle belong to these degenerate classes. Perhaps using the methods outlined here it will be possible to determine if these "unphysical" metrics are isolated examples or if they are typical of such "geometric-degenerate" classes.
  • FIELD EQUATIONS
  • GRAVITATION